MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX700

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX700
Model Number INTELLIVUE PATIENT MONITOR MX700
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporting institution phone(b)(6).E1: reporter phone (b)(6).
 
Event or Problem Description
It was reported that the device did not generate an alarm for desaturation.The device was in use on a patient.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Analysis was performed by a philips remote support engineer (rse) which included communication with the customer and historical log file review.The results of the audit log analysis confirms that the relevant spo2 alarms have sounded and were acknowledge by the customer at the bedside device.Spo2 low alarm announced on 06-jan-2026 at 15:36:45, ended at 16:02:22.Spo2 desat alarm announced on 06-jan-2026 at 16:02:15, acknowledged at 16:02:50 at the bedside device.After the log review is was also stated by the rse that a one-minute resolution seems too low for neonatal monitoring where oxygen saturation can rapidly vary, like in the example from 06-jan-2026 at 16:02 with spo2 down to 52 %.The rse recommended to train the end user by a clinical specialist and eventually considering the usage of oxycrg screens with embedded high resolution trend visualization.Alternatively (additionally), using the embedded neonatal event review application with high resolution trend offers more accurate information on events like the reported one.Based on the results of the analysis, the product was confirmed to be operating per specifications and the cause of the reported problem was due to user knowledge.The issue was resolved by providing information to the customer.A review of the service history for this device confirm the problem has not been reported again for this device.

Brand Name
INTELLIVUE PATIENT MONITOR MX700
Common Device Name
INTELLIVUE PATIENT MONITOR MX700
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24128077
Report Number9610816-2026-100112
Device Sequence Number20185276
Product Code MHX
UDI-Device Identifier00884838029088
UDI-Public(01)00884838029088
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX700
Device Catalogue Number865241
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown